# SDR SWIA202265416

- Difficulty date: March 2, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R3180345
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST REMOVE AND REPLACE PAX DOOR AFT FORMER DUE TO PREVIOUS REPAIR     (C-CHECK RO 4/20/2022)    REMOVED AND REPLACED  PAX DOOR AFT FORMER IAW CRJ 200 SRM 51-42-06 . COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED. SEE CONTINUATION CARD FOR WORK PERFORMED.
